Anadin Extra Soluble Tablets (12)

Anadin Extra Soluble Tablets (12)

Anadin Original - 16 Caplets

Anadin Original - 16 Caplets

Anadin Joint Pain 200mg Ibuprofen 16 Tablets

Joint pain and inflammation relief tablets
£2.65
Availability: Out of stock
Details
Joint pain and inflammation relief tablets
More Information
More Information
Ebay Store Medicines
directions

DOSAGE:
For oral administration and short term use only,
Adults, the elderly and young persons over 12 years,
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
1 or 2 tablets up to 3 times a day, as required.


The tablet should be taken with water. When 2 tablets are taken, pain relief can last for up to 8 hours. Take only as much as you need and leave at least 4 hours between each dose.


DO NOT TAKE MORE THAN 6 TABLETS IN ANY 24 HOUR PERIOD. If symptoms persist for more than 10 days or if symptoms worsen, consult your doctor.
DO NOT GIVE TO CHILDREN UNDER 12 YEARS.

Anadin Joint Pain 16 Tablets. DO NOT TAKE IF: You have or have ever had a stomach ulcer, perforation or bleeding.You are allergic to ibuprofen or any other ingredient of the product, aspirinor other NSAIDS.You are taking other NSAIDS or aspirin with a daily dose above 75mg. You are in last 3 months of pregnancy.Talk to you pharmacist or you doctor before taking this medicine if you arepregnant breast-feeding, intolerant to some sugars, asthmatic or suffer fromkidney, heart or liver problems. DO NOT EXCEED THE STATED DOSE Keep out of the sight & reach of children.

ingredients

EACH TABLET CONTAINS:
iBUPROFEN 200 MG.
also contains: SUCROSE.
PLEASE READ THE ENCLOSED LEAFLET BEFORE USE.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Anadin Joint Pain 200mg Ibuprofen 16 Tablets
Your Rating